# SDR DALA1118529873

- Difficulty date: March 11, 2011
- Submitted: March 14, 2011
- Operation: Air carrier
- Aircraft: N782NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48107
- Aircraft time: 1,749 hours, 1,539 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Chafed
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 2 SLAT CENTER SLAT TRACK L/EDGE SKIN CHAFED I/B SIDE OF CUTOUT.  BLENDED CHAFE 3"X 2".  FOUND TO BE OUT OF LIMITS IAW DC9 SRM 57-01 WITH AN ORIGINAL THICKNESS .190 IAW DC9 SRM 57-31-1 AND A MAT LOSS OF .062.  REMAINING THICKNESS .128 CUT OUT DAMAGE 1"X 1".  FABRICATED REPAIR DOUBLER FROM .063 17-7PH & HEAT TREATED TO TH1050 & INSTALLED IAW SRP DC957-20-10-801-66EA.  INSTALLED ID TAG PER DPS 900-5-1 NR 4.
